By the same authors

From the same journal

Lp-solutions for stochastic Navier–Stokes equations with jump noise

Research output: Contribution to journalArticlepeer-review

Published copy (DOI)

Author(s)

Department/unit(s)

Publication details

JournalStatistics and Probability Letters
DateAccepted/In press - 27 Jul 2019
DateE-pub ahead of print - 1 Aug 2019
DatePublished (current) - 1 Dec 2019
Volume155
Number of pages9
Early online date1/08/19
Original languageEnglish

Abstract

We study the existence and uniqueness of solutions of 2D Stochastic Navier–Stokes equation with space irregular jump noise for initial data in certain Sobolev spaces of negative order. Comparing with the Galerkin approximation method, the main advantage of this work is to use an Lp-setting to obtain the solution under much weaker assumptions on the noise and the initial condition.

    Research areas

  • L-theory, Poisson random measure, Stochastic Navier–Stokes equation

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations